MAUDE Adverse Event Report: COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN TOUCH; INFLATABLE PENILE PROSTHESIS
Model Number ES28142400
Medical Device Problem Codes Inflation Problem (1310); Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.The lot number (4751571) was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.
 
Event or Problem Description
According to available information, this device was explanted and replaced due to an inflation issue (failure to pump).No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on the exhaust tubing of both cylinder 1 and cylinder 2.No functional abnormalities were noted with cylinder 1 or cylinder 2.No functional abnormalities were noted with the reservoir.The information received indicated the device was not able to inflate or be pumped, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN TOUCH
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key14498244
Report Number2125050-2022-00549
Device Sequence Number20110306
Product Code FHW
UDI-Device Identifier05708932539104
UDI-Public05708932539104
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/04/2020
Device Model NumberES28142400
Device Catalogue NumberES2814
Device Lot Number4751571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale